# SDR SIMA0121

- Difficulty date: January 12, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4152 - RIGHT EXTERNAL EMERGENCY LIGHT OUT.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
